# SDR REXA2024112001504

- Difficulty date: October 31, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 45,928 hours, 35,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146007
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO: DURING INSPECTION OF THE TASK CARD 700-53-900-303 IT WAS DETECTED WEAR ON EXTERNAL LOWER FUSELAGE SKIN BTW FS 977.00 TO 985.00 AND STGR 26L-26R.  WEAR ON EXTERNAL LOWER FUSELAGE SKIN BTW FS 977.00 TO 985.00 AND STGR 26L-26R WAS REPAIRED PER EA CRJ753-11451 REV. IR
